MathSciNet Relay Station
MathSciNet bibliographic data
MR1182483 (93j:46069) 46L50
Bunce, L. J.; Maitland Wright, J. D. Complex measures on projections in von Neumann algebras. J. London Math. Soc. (2) 46 (1992), no. 2, 269–279.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement